It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Musicman, I can relate to so much of your post. I started tapering off Oxycodone, morphine and eventually will taper off Valium. I had talked to my prescribing neurologist about tapering off the meds and didn't get help from them. I contacted another doctor and she has been helping me taper. I got off the oxy easily because I was on the morphine and Valium. The feeling of being so anxious is very hard to deal with as I was on these meds through many things in the past six or seven years that I probably didn't deal with emotionally because I stayed so medicated. My dad was sick for many years and for the most part my husband and I were his help. I really feel like I never dealt with his passing as I was so medicated. As I have been tapering I have found myself wanting to talk to him so much. I do not have any solutions for you but did want to say I understand the feelings you are going through and wanted to post to you to hang in there. I do hope you find the help you need.





All times are GMT -7. The time now is 03:35 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!